Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Severe motion sickness. Had tubes inserted in ears. Can he return to the sea?

My husband worked on a boat several years ago for about 3 years. He had to change jobs due to severe motion sickness . During this time he had tubes inserted in his ears for an unrelated issue. They came out of course but while in he did not have the motion sickness. For financial reasons he wants to return to his previous line of work but needs to find a way to deal with the sickness, a way that will not make him drowsy as some meds. did. Do you have a suggestion of a medication that will help him with this?
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
hello. many of the medicines for motion sickness will make you drowsy, in fact that is how most of these medicines act. the body is very adaptive and your husband is likely to get over the motion sickness in a few days, i think he can return to sea.for further advice on medicines i would suggest you meet your physician. thanks
Answered: Tue, 31 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor